# SDR DALA2015052203432

- Difficulty date: May 19, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 335-375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION AT FASTENER LOCATIONS FROM BS 335-375 LBL 58.  FOUND TO BE OUT OF LIMITS, IAW SRM.  R & R FLOOR SUPPORT.  1
